# SDR A6WA202409238822

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 44,686 hours, 42,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Part time: 44,686 hours, 42,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20144 327672 453-170-500 Ï¿½  MFG50317. 74.45MHRS FLOOR SILL AT FS513+9 LBL42  TOOL MARK ON PRESSURE FLOOR SILL PANEL AT FS513+9 LBL42.    AIRCRAFT REMOVED FROM SERVICE  PERFORMED REPAIR ON PRESSURE FLOOR SILL PANEL AT FS513+9 AND LBL42. ALL WORK WAS PERFORMED IAW BOMBARDIER REO# 601R-53-41-3246 REV--. ALL WORK PERFORMED UNDER  AERSALE WORK ORDER 004393, CARD NO. 20144,  TT: 44,686:36 TC: 42,772.
